# SDR CA020308005

- Difficulty date: March 7, 2002
- Submitted: March 21, 2002
- Operation: General aviation
- Make and model: Lear 36LEAR
- System (JASC): 2100 · Air Conditioning System
- Part: Tube
- Part number: 2419151133
- Condition: Corroded
- Location: Pressure Module
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TUBE ASSEMBLY RUNNING FROM AFT PRESSURE BULKHEAD ALONG THE RT SIDE OF CABIN CEILING TO PRESSURE MODULE HAS VARIOUS AREAS OF CORROSION AND CHAFING DAMAGE ALONG FULL LENGTH. NEW PART INSTALLED.
